About this Journal Submit a Manuscript Table of Contents
International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 3, Pages 451-456
http://dx.doi.org/10.1155/S0161171294000657

Strictly extreme and strictly exposed points

1Department of Mathematics, University of Suzhou, Jiang Su Province, Suzhou, China
2Department of Mathematics, Washington State University, Pullman, Washington, USA

Received 26 February 1990; Revised 8 August 1993

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The notions of strictly extreme and strictly exposed are introduced. Their properties are discussed, examples are given, and inter-relationships investigated. In particular it is proved that, for separable normed spaces, the strictly extreme points are just the strictly exposed points.